MathSciNet Relay Station
MathSciNet bibliographic data
MR2279530 35J65 (35J60 49Q20)
García-Azorero, J.; Manfredi, J. J.; Peral, I.; Rossi, J. D. The Neumann problem for the $\infty$-Laplacian and the Monge-Kantorovich mass transfer problem. Nonlinear Anal. 66 (2007), no. 2, 349–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement